# SDR TSAA0453003

- Difficulty date: December 17, 2003
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6552874
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIMMED OUT THE SKIN CRACK.  VERIFIED HFEC CUTOUT AND ROTARY PROBE INSPECTION OF LAP SPLICE FASTENER HOLES.  FABRICATED AND INSTALLED STRUCTURAL FILLERS, A DOUBLER, AND TEARSTRAP PER FIGURE 48.  ALODINED AND PRIMED ALL REPAIR PARTS AND BARE SURFACES.  APPLIED CORROSION INHIBITING COMPOUND.  ASSEMBLED REPAIR PARTS WITH BMS 5-59 SEALANT ON ALL MATING SURFACES PRIOR TO FASTENER INSTALLATION.  REPAIR COMPLETED IAW SRM 53-30-3, FIGURE 48, DETAIL XII.  AIRCRAFT RETURNED TO SERVICE.  (M)
